Solution of space time fractional generalized KdV equation, KdV burger equation and Bona-Mahoney-Burgers equation with dual power-law nonlinearity using complex fractional transformation

Uttam Ghosh, Santanu Raut, Susmita Sarkar, Shantanu Das

Abstract


Fractional calculus is a rising subject in the current research field. The researchers of different disciplines are using fractional calculus models to investigate different practical problems.  In this paper, we found the exact solutions of space-time fractional generalized KdV equation, KdV Burger equation and Benjamin-Bona-Mahoney-Burgers equation with dual power-law nonlinearity. The solutions are expressed in terms of hyperbolic, trigonometric and rational functions.


Full Text: PDF

How to Cite this Article:

Uttam Ghosh, Santanu Raut, Susmita Sarkar, Shantanu Das, Solution of space time fractional generalized KdV equation, KdV burger equation and Bona-Mahoney-Burgers equation with dual power-law nonlinearity using complex fractional transformation, Journal of Mathematical and Computational Science, Vol 8, No 1 (2018), 114-129

Copyright © 2018 Uttam Ghosh, Santanu Raut, Susmita Sarkar, Shantanu Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS